Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 143, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 3:54 PM EDT for Loudon County, Morgan County, Roane County, Tennessee. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 3:54 PM EDT (19:54 UTC)
- Expired
- Jul 14, 2015, 5:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Loudon County, TN, Morgan County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 102 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 2:46 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1670 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:49 PM EDT, 5 minutes earlier.
Area forecast discussion, Jul 14, 3:49 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
349 PM EDT TUE JUL 14 2015
.SHORT TERM (TONIGHT AND WEDNESDAY)...HRRRR CORRECTLY FORETOLD OF
A LINE OF CONVECTION WHICH WOULD FORM ACROSS NORTHERN MIDDLE
THROUGH NORTHEAST TENNESSEE EARLY THIS AFTERNOON. CONVECTION IS
FORMING IN AN AREA OF MAJOR LEAGUE MOISTURE TRANSPORT AND
CONVERGENCE. UPPER DIFFLUENCE IS LEADING TO BACKBUILDING ACROSS THE
CUMBERLAND PLATEAU. HEAVY RAIN CONTINUING OVER PARTS OF SOUTHWEST
VIRGINIA AND NORTHEAST THROUGH CENTRAL EAST TENNESSEE...WHICH HAVE
ALREADY RECEIVED AROUND TWO TO AS MUCH AS FIVE INCHES OF RAIN
SHOULD RESULT IN SOME MORE FLOODING. THEREFORE...ISSUED FLASH FLOOD
WATCH FOR CONVECTION WHICH COULD CONTINUE ACROSS THESE AREAS WELL
INTO THE NIGHT. ADDITIONALLY...EXCELLENT SHEAR AND VERY HIGH CAPE
VALUES ARE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
RADAR INDICATES THAT SOME OF THE STORMS ARE SUPERCELLS WITH
ROTATION SIGNATURES PRESENT. SEVERE CONVECTION WILL CONTINUE SLOWLY
SOUTH THROUGH EAST TENNESSEE THROUGH THE EVENING HOURS. SHOULD BE A
BETTER DAY ON WEDNESDAY WITH DRIER AIR BUILDING IN BEHIND THE
EASTERN U.S. UPPER TROUGH.
.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...STILL LOOKS LIKE A
BREAK IN THUNDERSTORM ACTIVITY WEDNESDAY NIGHT THROUGH MOST OF
FRIDAY. A WEAK FRONT TO SLIDE SOUTH INTO THE SOUTHERN STATES
WEDNESDAY NIGHT AND THURSDAY WITH A DRIER AIR MASS REPLACING THE
WARM HUMID AIR MASS THAT HAS BEEN PLAGUING THE REGION THE LAST
SEVERAL DAYS. LOWS WEDNESDAY NIGHT DROPPING INTO THE 60S TO NEAR 70
AT CHATTANOOGA. THURSDAY TEMPERATURES WILL STAY SLIGHTLY COOLER IN
THE 80S TO NEAR 90 AT CHATTANOOGA AS HIGH PRESSURE BUILDS DOWN
BEHIND FRONT FOLLOWED BY ANOTHER NIGHT IN THE 60S. FRIDAY THE UPPER
RIDGE OVER THE SOUTHEAST AND SOUTH CENTRAL STATES BEGINS TO SHIFT
BACK EAST AND NORTH. DEW POINT TEMPERATURES WILL RISE AND HIGH
TEMPERATURES REBOUND TO THE LOWER TO MID 90S AS FRONT MOVES BACK NE
AS A WARM FRONT. THE AIR MASS WILL BECOME UNSTABLE ENOUGH FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. FROM SATURDAY
THROUGH MONDAY AFTERNOON AND EVENING SHOWERS AND STORMS WILL
CONTINUE BECOMING A LITTLE MORE NUMEROUS EACH DAY. A COLD FRONT
WILL APPROACH THE OHIO AND TN VALLEYS TUESDAY. IF THIS FRONT
LINGERS IN THE AREA THERE COULD BE SOME MORE CONCERNS FOR HEAVY
RAINFALL AT MID WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 75 91 70 91 / 60 30 10 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 73 88 68 88 / 60 20 10 10
OAK RIDGE, TN 73 87 68 87 / 60 20 10 10
TRI CITIES AIRPORT, TN 68 84 62 86 / 60 20 10 10
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANDERSON-BLOUNT SMOKY
MOUNTAINS-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-
HAMBLEN-HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-
MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
COCKE-NORTHWEST GREENE-NORTHWEST MONROE-ROANE-SCOTT TN-
SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-
SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LEE-RUSSELL-SCOTT-
WASHINGTON-WISE.
&&Hazardous weather outlook, Jul 14, 3:51 AM EDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 351 AM EDT TUE JUL 14 2015 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-150800- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS POSSIBLE WITH THIS ACTIVITY. A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A FEW TORNADOES ALSO EXISTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jul 14, 3:01 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
301 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND DMG JONESVILLE 36.69N 83.12W
07/14/2015 LEE VA 911 CALL CENTER
SEVERAL TREES DOWN COUNTY WIDE OVER THE PAST HOUR
1105 AM TSTM WND DMG MADISONVILLE 35.52N 84.36W
07/14/2015 MONROE TN 911 CALL CENTER
COUPLE TREES DOWN.
1151 AM HAIL ANDREWS 35.20N 83.82W
07/14/2015 E0.25 INCH CHEROKEE NC TRAINED SPOTTER
1200 PM TSTM WND DMG ANDREWS 35.20N 83.82W
07/14/2015 CHEROKEE NC 911 CALL CENTER
TREES DOWN.
1200 PM TSTM WND DMG MARBLE 35.17N 83.93W
07/14/2015 CHEROKEE NC 911 CALL CENTER
TREES DOWN.
0135 PM FLASH FLOOD ROGERSVILLE 36.41N 83.01W
07/14/2015 HAWKINS TN PUBLIC
ROAD WASHED OUT.
0150 PM TSTM WND DMG GREENEVILLE 36.17N 82.82W
07/14/2015 GREENE TN 911 CALL CENTER
TREE DOWN ON BAILEYTON RD.
0150 PM FLASH FLOOD SNEEDVILLE 36.54N 83.21W
07/14/2015 HANCOCK TN 911 CALL CENTER
SEVERAL ROAD CLOSURES DUE TO FLOODING. BACK
VALLEY...WILLOWTOWN..AND RIVER HOLLOW RD.
0153 PM HAIL BULLS GAP 36.26N 83.08W
07/14/2015 E0.25 INCH HAWKINS TN TRAINED SPOTTER
0210 PM HAIL 2 W GREENEVILLE 36.17N 82.85W
07/14/2015 E0.88 INCH GREENE TN PUBLIC
0220 PM TSTM WND DMG 11 SW ERWIN 36.03N 82.55W
07/14/2015 UNICOI TN 911 CALL CENTER
SEVERAL TREES DOWN IN THE FLAG POND AREA.
&&Local storm report, Jul 14, 3:16 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
316 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 5 SE JEFFERSON CITY 36.07N 83.42W
07/14/2015 M1.00 INCH JEFFERSON TN TRAINED SPOTTER
&&Local storm report, Jul 14, 3:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLASH FLOOD 3 S ROGERSVILLE 36.36N 83.01W
07/14/2015 HAWKINS TN AMATEUR RADIO
STREAMS OUT OF THEIR BANKS IN THE PERSIA AREA.
&&Local storm report, Jul 14, 3:30 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
330 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL 5 N ROCKWOOD 35.95N 84.68W
07/14/2015 E1.00 INCH MORGAN TN 911 CALL CENTER
&&Local storm report, Jul 14, 3:31 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
331 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL NORRIS 36.21N 84.06W
07/14/2015 M1.00 INCH ANDERSON TN TRAINED SPOTTER
&&Local storm report, Jul 14, 3:35 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
335 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL NEWPORT 35.96N 83.19W
07/14/2015 E0.75 INCH COCKE TN PUBLIC
HAIL SIZE RANGED FROM 1/4 TO 3/4 INCH.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:16 AM EDT | Special Weather Statement | MRX | Hancock | 44 min |
| Jul 14, 5:59 AM EDT | Special Weather Statement | MRX | Claiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more | 46 min |
| Jul 14, 6:28 AM EDT | Areal Flood Advisory | MRX | Carter, Johnson, Sullivan, Unicoi, Washington | 3 hr |
| Jul 14, 6:32 AM EDT | Areal Flood Advisory | MRX | Claiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more | 3 hr |
| Jul 14, 6:44 AM EDT | Special Weather Statement | MRX | Cocke, Greene, Jefferson | 46 min |
| Jul 14, 7:31 AM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hamblen, Hancock, Hawkins | 44 min |
| Jul 14, 7:33 AM EDT | Special Weather Statement | MRX | Anderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more | 42 min |
| Jul 14, 8:08 AM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Scott, Union | 112 min |
| Jul 14, 8:13 AM EDT | Special Weather Statement | MRX | Anderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more | 47 min |
| Jul 14, 8:42 AM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 48 min |
| Jul 14, 8:55 AM EDT | Special Weather Statement | MRX | Blount, Sevier | 50 min |
| Jul 14, 9:02 AM EDT | Areal Flood Advisory | MRX | Anderson, Blount, Knox, Sevier | 118 min |
| Jul 14, 9:30 AM EDT | Special Weather Statement | MRX | Anderson, Jefferson, Knox, Morgan, Roane, Union | 45 min |
| Jul 14, 9:52 AM EDT | Special Weather Statement | MRX | Blount | 38 min |
| Jul 14, 10:01 AM EDT | Severe Thunderstorm Warning | MRX | Blount, Sevier | 20 min |
| Jul 14, 10:02 AM EDT | Flash Flood Warning | MRX | Blount, Knox, Sevier | 118 min |
| Jul 14, 10:17 AM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 43 min |
| Jul 14, 10:23 AM EDT | Areal Flood Advisory | MRX | Blount, Loudon, Monroe, Roane | 112 min |
| Jul 14, 10:57 AM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe, Roane | 48 min |
| Jul 14, 11:04 AM EDT | Special Weather Statement | MRX | Hancock | 26 min |
| Jul 14, 11:50 AM EDT | Areal Flood Advisory | MRX | Hancock | 115 min |
| Jul 14, 11:59 AM EDT | Special Weather Statement | MRX | Hancock | 46 min |
| Jul 14, 12:20 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 55 min |
| Jul 14, 12:31 PM EDT | Special Weather Statement | MRX | Polk | 44 min |
| Jul 14, 12:34 PM EDT | Flash Flood Warning | MRX | Claiborne, Greene, Hancock, Hawkins | 4 hr |
| Jul 14, 12:48 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins | 57 min |
| Jul 14, 1:17 PM EDT | Special Weather Statement | MRX | Campbell | 43 min |
| Jul 14, 1:40 PM EDT | Special Weather Statement | MRX | Hawkins | 35 min |
| Jul 14, 1:44 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins | 46 min |
| Jul 14, 1:52 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Union | 53 min |
| Jul 14, 1:58 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 47 min |
| Jul 14, 2:06 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 22 min |
| Jul 14, 2:39 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson | 36 min |
| Jul 14, 2:44 PM EDT | Areal Flood Advisory | MRX | Anderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more | 3 hr |
| Jul 14, 2:51 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 31 min |
| Jul 14, 3:05 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Union | 55 min |
| Jul 14, 3:08 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson | 67 min |
| Jul 14, 3:12 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Roane | 48 min |
| Jul 14, 3:15 PM EDT | Flash Flood Watch | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more | 13 hr |
| Jul 14, 3:15 PM EDT | Tornado Warning | MRX | Morgan | 15 min |
| Jul 14, 3:35 PM EDT | Severe Thunderstorm Warning | MRX | Morgan | 40 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | MRX | Knox, Loudon, Meigs, Morgan, Rhea, Roane | 3 hr |
| Jul 14, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, McMinn, Meigs, Rhea | 61 min |
| Jul 14, 4:34 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, McMinn, Monroe | 56 min |
| Jul 14, 4:36 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Sevier | 54 min |
| Jul 14, 4:58 PM EDT | Tornado Warning | MRX | McMinn, Monroe | 47 min |
| Jul 14, 5:13 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea | 3 hr |
| Jul 14, 5:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk, Rhea | 67 min |
| Jul 14, 5:27 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more | 63 min |
| Jul 14, 5:29 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 46 min |
| Jul 14, 5:48 PM EDT | Areal Flood Advisory | MRX | Bradley, Hamilton, Marion, Polk, Sequatchie | 3 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 37 min |
| Jul 14, 6:27 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 48 min |
| Jul 14, 5:46 AM EDT | Areal Flood Advisory | MRX | Lee, Scott, Wise, City of Norton | 3 hr |
| Jul 14, 5:48 AM EDT | Areal Flood Advisory | MRX | Russell, Washington, City of Bristol | 3 hr |
| Jul 14, 6:02 AM EDT | Special Weather Statement | MRX | Scott, Wise, City of Norton | 43 min |
| Jul 14, 7:53 PM EDT | Special Weather Statement | MRX | Russell, Wise, City of Norton | 52 min |
| Jul 14, 11:18 AM EDT | Special Weather Statement | MRX | Cherokee | 27 min |
| Jul 14, 11:56 AM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 49 min |
| Jul 14, 6:15 PM EDT | Severe Thunderstorm Warning | MRX | Cherokee, Clay | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.